# SDR ASOA201810295297

- Difficulty date: October 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE HAS DAMAGE AROUND FASTENER HOLE AT LBL44, 18" ABOVE FLOOR LEVEL. REPAIRED FS 621 BULKHEAD FWD FACE IAW REO 601R-53-61-2155 REV -A, DATED 2013-08-13 AND EC/TC REO 601R-53-61-2155.
